The Democratic Quality of Institutional Regimes: A Conceptual Framework





Author(s): Kaiser, André; Lehnert, Matthias; Miller, Bernhard; Sieberer, Ulrich  
Title of the Journal: Political Studies
ISSN: 0032-3217
Publisher Information: SAGE Publications
Year of publication: 2002
Volume: 50
Issue: 2
Pages: 313-331
Language(s): English
DOI: 10.1111/1467-9248.t01-1-00372
URL: https://doi.org/10.1111%2F1467-9248.t01-1-00372
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/47385
Release Date: 27. February 2020